MATHEMATICA BOHEMICA, Vol. 125, No. 3, pp. 257-268 (2000)

A note on the parabolic variation

Miroslav Dont

Miroslav Dont, Department of Mathematics, Faculty of Electrical Engineering, Czech Technical University, Technicka 2, 166 27 Prague, Czech Republic, e-mail:

Abstract: A condition for solvability of an integral equation which is connected with the first boundary value problem for the heat equation is investigated. It is shown that if this condition is fulfilled then the boundary considered is $\frac {1}{2}$-Hölder. Further, some simple concrete examples are examined.

Keywords: heat equation, boundary value problem, integral equations, parabolic variation

Classification (MSC2000): 31A25, 31A20

Full text of the article:

[Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition